Skip to content
FREE Shipping with orders over €30 in the Republic of Ireland
FREE Shipping with orders over €30
in the Republic of Ireland

Lemsip Max Cough & Cold Powder Paracetamol 1000mg 5's

€5.50
SKU 3005767

For the relief of symptoms of colds and influenza, including the relief of aches and pains, sore throat, headache, chesty coughs and lowering of temperature.

Product Description

For the symptomatic relief of cold and flu including chesty coughs

Suitable for

Adults and adolescents 12 years and over: One sachet dissolved by stirring in hot water and sweetened to taste. Dose may be repeated in 4-6 hours. No more than four doses should be taken in 24 hours. Not to be given to children under 12 without medical advice.

Warnings

CONTAINS PARACETAMOL. Do not take with other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

How to use

Pour one sachet of powder into the mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey, or your usual sweetener.

Ingredients

Each sachet contains 1000mg paracetamol and 200mg guaifenesin as active ingredients. The other ingredients are Ascorbic acid, Sucrose, Citric acid anhydrous, Sodium citrate, Lemon flavour no. 1, Aspartame (E951), Saccharin sodium, Curcumin WD powder, Lactose, Polysorbate 80, Silica

 

Always read the label. RB-M-13401